Current Position: Associate Professor
Office: Blocker 641F
Email: masri at math dot tamu dot edu
Department of Mathematics, Mailstop 3368, Texas A&M University,
College Station, TX 77843-3368
Research Interests: Analytic number theory, Automorphic forms, L-functions, Arithmetic geometry
Selected Recent Papers
- The Chowla-Selberg formula for abelian CM fields and Faltings heights
(with Adrian Barquero-Sanchez),
Compositio Mathematica, 152 (2016), 445-476.
A Kronecker limit formula for totally real fields and arithmetic applications (with Sheng-Chi Liu), Research in Number Theory,
1 (2015), 1-20.
Rankin-Selberg L-functions and the reduction of CM elliptic curves (with Sheng-Chi Liu and Matt Young), Research in the Mathematical Sciences,
2 (2015), Art. 22, 23 pp.
Hybrid bounds for quadratic Weyl sums and arithmetic applications (with Sheng-Chi Liu), Forum Mathematicum, 27 (2015), 3397-3423.
- Fourier coefficients of harmonic weak Maass forms and the partition function,
American Journal of Mathematics,
137 (2015), 1061-1097.
Subconvexity and equidistribution of Heegner points in the level aspect (with Sheng-Chi Liu and Matt Young),
Compositio Mathematica, 149 (2013), 1150-1174.
The asymptotic distribution of traces of cycle integrals of the j-function, Duke Mathematical Journal, 161 (2012), 1971-2000.
Nonvanishing of Hecke L-functions for CM fields and ranks of abelian varieties
(with Tonghai Yang), Geometric and Functional Analysis (GAFA), 21 (2011), 648-679.
Nonvanishing of Hecke L-functions and the Bloch-Kato conjecture
(with Byoung Du Kim and Tonghai Yang), Mathematische Annalen, 349 (2011), 301-343.
Texas A&M Number Theory Seminar